MAUDE Adverse Event Report: ORTHOFIX SRL OSTEOTITE BONE SCREW 220/40 MM SHAFT D 6 MM THREAD D 6-5 MM

ORTHOFIX SRL OSTEOTITE BONE SCREW 220/40 MM SHAFT D 6 MM THREAD D 6-5 MM
Catalog Number 99-60613
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Received information stating that a truelok plus kit was delivered incomplete.As per reporter, the surgical procedure was completed using a conventional external fixator, but the patient will undergo a revision procedure to add a ring fixator.
 
Additional Manufacturer Narrative
No product was returned as product available was implanted, no allegation of product malfunction was reported by user.Orthofix has requested further information on the event.Should further information become available, orthofix will provide you with a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No product was returned as product available was implanted.No allegation of product malfunction was reported by user.

Brand Name
OSTEOTITE BONE SCREW 220/40 MM SHAFT D 6 MM THREAD D 6-5 MM
Common Device Name
OSTEOTITE BONE SCREW 220/40 MM SHAFT D 6 MM THREAD D 6-5 MM
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key24266186
Report Number9680825-2026-00008
Device Sequence Number10658403
Product Code JDW
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K974186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number99-60613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale